# SDR ZZDA2009084

- Difficulty date: February 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715
- Part serial: 13328
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PASSING 5000FT ON CLIMB LEFT ENGINE FAILED WITH AUDIBLE BANG, COMP STALL INDICATION AND 1150 TGT EXCEEDENCE.  REMOVED & REPLACED NR 1 ENGINE IAW AIRTRAN ENG CHANGE CARD 603.
